# SDR 95ZZZX853

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND CORROSION ON INNER SKIN AT STA 1512, BETWEEN STR 32 AND STR 33 UNDER CARGO COMPARTMENT FLOOR.  REMOVED CORROSION AND INSTALLED TEAR STRAP DOUBLER AND REPAIR DOUBLER PER SRM 53-31-00, PAGE 829, FIGURE 815.  AIRCRAFT TOTAL TIME:  63,846 HOURS; 17,917 CYCLES.
